Article

International Journal of Game Theory

, Volume 18, Issue 1, pp 57-89

First online:

Lower equilibrium payoffs in two-player repeated games with non-observable actions

  • E. LehrerAffiliated withDepartment of Managerial Economics and Decision Sciences, J. L. Kellogg Graduate School of Management, Northwestern University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We characterize, by the one-shot game terms, the set of lower equilibrium payoffs of the undiscounted repeated game with non-observable actions.